Alert archive / Arizona / Flash Flood Warnings in 2013

Flash Flood Warning 27, NWS Las Vegas, NV

July 15, 2013Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Jul 15, 2013, 10:45 AM MST for Mohave County, Arizona. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2013, 10:45 AM MST (17:45 UTC)
Expired
Jul 15, 2013, 2:15 PM MST
In force
4 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 111 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 11:30 AM MSTFLASH FLOOD5 W Cedar Hills, AZWATER 3 FEET DEEP FLOWING ACROSS DW RANCH ROAD. THE WATER FLOW CONTAINS ROCKS AND OTHER DEBRIS. AT 1130 DW RANCH ROAD WAS CLOSED BY THE MOHAVE COUNTY S.O. AT MILE MARKER 3 DUE TO FLASH FLOODING. ROAD IS CURRENTLY CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 5.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2013-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2013-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1835 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

825 
WGUS55 KVEF 151745
FFWVEF
AZC015-151945-
/O.NEW.KVEF.FF.W.0027.130715T1745Z-130715T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1045 AM MST MON JUL 15 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 1245 PM MST.

* AT 1039 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  HEAVY RAIN FROM A THUNDERSTORM OVER THE DEAN PEAK BURN SCAR 10 
  MILES SOUTHEAST OF KINGMAN. THE STORM PRODUCING HEAVY RAIN WAS 
  NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  GETZ RANCH ROAD AND DW RANCH ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING AND MUD FLOWS ARE EXPECTED IN WASHES...LOW WATER 
CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE 
KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO 
CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN 
AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3520 11392 3519 11385 3516 11380 3508 11382
      3510 11390

$$

MORGAN
4 follow-up statements
868 
WGUS75 KVEF 151835
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1135 AM MST MON JUL 15 2013

AZC015-151945-
/O.CON.KVEF.FF.W.0027.000000T0000Z-130715T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
1135 AM MST MON JUL 15 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM MST FOR
CENTRAL MOHAVE COUNTY...

AT 1132 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS OVER THE NORTHERN END OF THE HUALAPAI 
MOUNTAINS IMPACTING THE DEAN PEAK BURN AREA. THESE STORMS WERE 
NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
DW RANCH ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS FALLING ON THE DEAN PEAK BURN AREA. BECAUSE OF THE 
LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY DURING 
FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS FLOWS 
IN AND DOWNSTREAM OF THIS BURN AREA.
&&

LAT...LON 3520 11392 3519 11385 3516 11380 3508 11382
      3510 11390

$$

MORGAN
154 
WGUS55 KVEF 151942
FFWVEF
AZC015-152115-
/O.EXT.KVEF.FF.W.0027.000000T0000Z-130715T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1242 PM MST MON JUL 15 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 215 PM MST.

* AT 1237 PM MST...RAIN WAS BEGINNING TO SUBSIDE OVER THE DEAN PEAK 
  BURN AREA. HOWEVER...DW RANCH ROAD WAS CLOSED NEAR MILE MARKER 3 
  DUE TO WATER AND MUD FLOWING OVER THE ROAD. SINCE LIGHT RAIN WAS 
  STILL FALLING OVER THE BURN AREA...FLOODING WILL CONTINUE.

* LOCATIONS IMPACTED INCLUDE...
  DW RANCH ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAIN HAS FALLEN ON THE DEAN PEAK BURN AREA. BECAUSE OF THE 
LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY DURING 
FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS FLOWS 
IN AND DOWNSTREAM OF THIS BURN AREA.

&&

LAT...LON 3520 11392 3519 11385 3516 11380 3508 11382
      3510 11390

$$

MORGAN
443 
WGUS75 KVEF 152025
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
125 PM MST MON JUL 15 2013

AZC015-152115-
/O.CON.KVEF.FF.W.0027.000000T0000Z-130715T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
125 PM MST MON JUL 15 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM MST FOR
CENTRAL MOHAVE COUNTY...

AT 121 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS OVER THE HUALAPAI MOUNTAINS SOUTHEAST OF 
KINGMAN. HEAVY RAIN ON THE DEAN PEAK BURN AREA HAD PRODUCED A FLOW 
OF MUD AND DEBRIS WHICH HAD CLOSED DW RANCH ROAD.

LOCATIONS IMPACTED INCLUDE...
DW RANCH ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS FALLING ON THE DEAN PEAK BURN AREA. BECAUSE OF THE 
LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY DURING 
FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS FLOWS 
IN AND DOWNSTREAM OF THIS BURN AREA.

&&

LAT...LON 3520 11392 3519 11385 3516 11380 3508 11382
      3510 11390

$$

MORGAN
771 
WGUS75 KVEF 152110
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
210 PM MST MON JUL 15 2013

AZC015-152119-
/O.EXP.KVEF.FF.W.0027.000000T0000Z-130715T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
210 PM MST MON JUL 15 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 215 PM MST FOR CENTRAL
MOHAVE COUNTY...

AT 208 PM MST...RADAR INDICATED THAT RAIN HAD ENDED OVER THE DEAN 
PEAK BURN AREA...SO THE FLASH FLOOD WARNING WILL BE ALLOWED TO 
EXPIRE.

IF YOU ARE DRIVING ON DW RANCH ROAD...PLEASE BE AWARE THAT THE ROAD 
MAY STILL BE CLOSED. OBEY ALL BARRICADES.

LAT...LON 3520 11392 3519 11385 3516 11380 3508 11382
      3510 11390

$$

MORGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 10:24 AM MST, 21 minutes earlier.

Area forecast discussion, Jul 15, 10:24 AM MST, 21 minutes before
AREA FORECAST DISCUSSION UPDATE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1024 AM PDT MON JUL 15 2013

.SYNOPSIS...ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN
TODAY...MAINLY ACROSS MOHAVE AND LINCOLN COUNTIES AS WELL AS A
SLIGHT CHANCE OVER THE HIGHER ELEVATIONS OF CLARK COUNTY. MOSTLY DRY
CONDITIONS ARE EXPECTED ELSEWHERE WITH TEMPERATURES RIGHT AROUND
NORMAL AND BREEZY WINDS IN THE AFTERNOONS. SIMILAR CONDITIONS ARE
EXPECTED THROUGH THURSDAY BEFORE AN INCREASE IN MOISTURE ENHANCES
THUNDERSTORM CHANCES LATE IN THE WEEK INTO THIS WEEKEND.
&&

.UPDATE...LATEST SATELLITE IMAGERY SHOWS SCATTERED TO BROKEN MID
LEVEL CLOUD COVERAGE ACROSS SOUTHERN NEVADA AND NORTHWEST ARIZONA
THAT DEVELOPED OVERNIGHT BEGINNING TO THIN OUT...WITH MOST AREAS
OUTSIDE OF MOHAVE AND EASTERN LINCOLN COUNTIES EXPECTED TO BE UNDER
PARTLY CLOUD TO MOSTLY SUNNY SKIES BY EARLY AFTERNOON. THERE HAS
BEEN NO SIGNIFICANT CHANGE IN STABILITY OR PWATS...AND IN THE
ABSENCE OF ANY ADDITIONAL FORCING MECHANISM...EXPECT THUNDERSTORMS
TO BE FOCUSED WHERE 850MB-500MB THETA-E VALUES WERE 340K+...WHICH
WAS THE CASE ON SUNDAY. THIS LEADS TO ANY ACTIVITY BEING FOCUSED
PRIMARILY OVER MOHAVE COUNTY TODAY...WITH ANY CONVECTION FURTHER
WEST LIMITED TO ISOLATED ACTIVITY OVER HIGHER TERRAIN. THE CURRENT
FORECAST HANDLES THIS WELL...AND NO UPDATES WILL BE NEEDED THIS
MORNING.
&&

.AVIATION...FOR MCCARRAN...SOUTHEAST WINDS BELOW 8 KTS WILL
GRADUALLY INCREASE AND BECOME MORE SOUTHERLY BY EARLY
AFTERNOON...AND SOUTHWEST BY LATE AFTERNOON WITH INTERMITTENT GUSTS
IN THE HIGH TEENS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE
LOCAL HIGHER TERRAIN...BUT DO NOT EXPECT STORMS AT KLAS. THE ONLY
POTENTIAL IMPACT WOULD BE WIND SHIFTS ASSOCIATED WITH ANY OUTFLOW
BOUNDARIES.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...LIGHT WINDS FAVORING TYPICAL DIURNAL TRENDS ACROSS THE
AREA THROUGH MID-DAY...THEN FAVORING A SOUTHERLY DIRECTION GENERALLY
AT 10-15 KTS AND GUSTS TO 20-25 KTS. ISOLATED SHOWERS/THUNDERSTORMS
WILL BE POSSIBLE AGAIN TODAY...MAINLY OVER LINCOLN AND MOHAVE
COUNTIES AS WELL AS THE HIGHER ELEVATIONS OF CLARK COUNTY. CIGS WILL
BE MAINLY BETWEEN 10-20K FEET. BREEZY TO WINDY CONDITIONS ARE
EXPECTED TO DEVELOP TUESDAY...ESPECIALLY ACROSS NYE...ESMERALDA...
INYO...AND WESTERN SAN BERNARDINO COUNTIES.

.PREV DISCUSSION...
245 AM PDT MON JUL 15 2013

.SHORT TERM...TODAY THROUGH TUESDAY...THE SETUP TODAY IS VERY
SIMILAR TO WHAT WAS SEEN YESTERDAY. RECENT SATELLITE LOOPS SHOWED
SCATTERED TO BROKEN CLOUD COVER MOVING NORTH ACROSS THE SOUTHEASTERN
THIRD OF THE FORECAST AREA. THIS AREA WILL CONTINUE TO MOVE NORTH
ACROSS THE AREA...BUT WILL LIKELY THIN AND DISSIPATE SOMEWHAT
THROUGH THE DAYLIGHT HOURS. LOCAL SENSORS INDICATE AN INCREASE IN
PRECIPITABLE WATER OF 0.2-0.3 INCHES OVER THIS TIME 24 HOURS AGO.
THIS MAY BE PARTLY DUE TO AN EXPANSIVE OUTFLOW BOUNDARY THAT PUSHED
EAST FROM MOHAVE COUNTY ACROSS MUCH OF THE AREA LAST EVENING. HAVE
INCREASED POPS FOR TODAY TO INCLUDE A SLIGHT CHANCE OVER THE CLARK
COUNTY MOUNTAINS AND A LARGER SECTION OF LINCOLN COUNTY BASED ON
THIS AND THE LATEST HIGH-RES GUIDANCE. HAVE LEFT GHOST POPS IN FOR
THE LAS VEGAS VALLEY AS INSTABILITY DOESN'T APPEAR TO EXTEND BEYOND
THE MOUNTAINS.

A DRIER SOUTHERLY FLOW IS EXPECTED TO TAKE HOLD OF THE FORECAST AREA
BEGINNING THIS EVENING AND LAST THROUGH THE NEXT COUPLE DAYS. THIS
WILL CREATE A SHARP MOISTURE BOUNDARY BETWEEN THE DRY SOUTHERLY FLOW
AND THE MOIST SOUTHEASTERLY FLOW. THE LATEST MODEL RUNS ARE KEEPING
THIS BOUNDARY JUST EAST OF MOHAVE COUNTY ARIZONA...AND WOULD KEEP
MOST OF OUR AREA DRY WITH LITTLE THUNDERSTORM ACTIVITY. THAT
SAID...A SMALL SHIFT IN THE GUIDANCE COULD RESULT IN A SIGNIFICANTLY
DIFFERENT FORECAST FOR AT LEAST MOHAVE COUNTY. FOR NOW HAVE KEPT A
SLIGHT CHANCE OF THUNDERSTORMS IN MOHAVE COUNTY FOR TUESDAY. THIS
SOUTHERLY FLOW WILL ALSO BRING AN INCREASE IN WIND SPEEDS OVER WHAT
HAS BEEN SEEN IN RECENT DAYS AND COULD CREATE PROBLEMS FOR ANY
ONGOING FIRE ACTIVITY. HOWEVER AT THIS TIME WINDS ARE FORECAST TO BE
BELOW RED FLAG CRITERIA.

TEMPERATURES WILL CONTINUE TO HANG AROUND NORMAL FOR MOST LOCATIONS.
COOLER CONDITIONS ARE EXPECT AROUND THUNDERSTORM ACTIVITY.

.LONG TERM...WEDNESDAY THROUGH SUNDAY...STILL KEEPING AN EYE ON THE
UPPER LOW...OVER OKLAHOMA EARLY THIS MORNING...MOVING TO THE
SOUTHWEST AND POTENTIALLY BRINGING INCREASING MOISTURE TO OUR AREA.
THE MODELS ARE IN GENERAL AGREEMENT WITH THE TRACK/POSITION OF THE
LOW BUT THEY ALL DIFFER IN HOW FAR NORTHWEST THE PUSH MONSOON
MOISTURE. THE ECMWF IS STILL THE MOST AGGRESSIVE SPREADING THE
MOISTURE NORTHWEST WHILE THE GFS KEEPS IT SUPPRESSED. SO...THERE
WERE VERY FEW CHANGES MADE TO THE INHERITED FORECAST. FOR NOW KEPT
THUNDERSTORM CHANCES LIMITED TO MOHAVE AND EASTERN LINCOLN COUNTY ON
WEDNESDAY AND VERY GRADUALLY SPREADING THOSE THUNDERSTORM CHANCES TO
INCLUDE ALMOST THE ENTIRE FORECAST AREA BY SUNDAY. MEX AND ECMWF MOS
GUIDANCE CONTINUE TO DIFFER IN MAX TEMPERATURE FORECASTS AND THE
FORECAST IS GENERALLY SOMEWHERE BETWEEN THE TWO AND FAIRLY CLOSE TO
NORMAL. IF WE END UP GETTING A SIGNIFICANT MOISTURE INCREASE...MAX
TEMPS WILL END UP BELOW NORMAL HOWEVER.

.FIRE WEATHER...ISOLATED AND MAINLY WET SHOWERS/THUNDERSTORMS ARE
EXPECTED AGAIN TODAY...MAINLY ACROSS MOHAVE AND LINCOLN COUNTIES AS
WELL AS THE HIGHER ELEVATIONS OF CLARK COUNTY. WINDS ARE EXPECTED TO
INCREASE TUESDAY AS DRIER CONDITIONS TAKE HOLD OF MOST OF THE
FORECAST AREA. AT THIS TIME WINDS APPEAR TO REMAIN BELOW RED FLAG
CRITERIA...BUT WILL CONTINUE TO MONITOR. MODELS POINT TO AN INCREASE
IN SHOWER/THUNDERSTORM ACTIVITY BY LATE THIS WEEK.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

UPDATE...KENNEDY
PREV DISCUSSION...WOLCOTT/HARRISON

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 15, 3:30 AM MST, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
330 AM PDT MON JUL 15 2013

AZZ001>003-036-NVZ015-016-018>022-160700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-SHEEP RANGE-SPRING MOUNTAINS-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
330 AM PDT MON JUL 15 2013 /330 AM MST MON JUL 15 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY OVER MUCH OF
MOHAVE COUNTY WITH ISOLATED THUNDERSTORMS OVER THE HIGHER TERRAIN OF
CLARK AND LINCOLN COUNTIES. WIND GUSTS TO 45 MPH ARE POSSIBLE WITH
STORMS WHILE THE THREAT OF HEAVY RAIN WILL MAINLY BE LIMITED TO
STORMS IN MOHAVE COUNTY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LITTLE CHANGE IS EXPECTED THROUGH WEDNESDAY. THERE IS POTENTIAL FOR
A GRADUAL INFLUX OF MONSOON MOISTURE THURSDAY THROUGH SUNDAY LEADING
TO INCREASING THUNDERSTORM CHANCES. CONFIDENCE IN THIS HAPPENING ARE
ONLY MODERATE AT BEST HOWEVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ519>527-NVZ014-017-160700-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
330 AM PDT MON JUL 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS WEATHER IS NOT EXPECTED THROUGH THURSDAY. THERE IS
POTENTIAL FOR A GRADUAL INFLUX OF MONSOON MOISTURE FRIDAY THROUGH
SUNDAY LEADING TO INCREASING THUNDERSTORM CHANCES. CONFIDENCE IN
THIS HAPPENING ARE ONLY MODERATE AT BEST HOWEVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 1:53 PM MSTFlash Flood WarningVEFMohave112 min

Nearby

Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.